# SDR 08FDEA02291

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE SKIN HAS CORROSION AT STATION 1008 OB OF STRINGER 28L REMOVED CORROSION REF SRM 51-10-1 ORIG T .082 REMAINING .047, .035 LOSS USING TOOL   IN22-0028, OUT OF LIMITS. REF SRM 53-10-1 FIG 1.  FABRICATED REPAIR DOUBLER REF EA 7-5330-113 990.  INSTALLED NEW STRINGER SPLICE REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
